# SDR CA030219002

- Difficulty date: February 18, 2003
- Submitted: April 14, 2003
- Operation: General aviation
- Make and model: Pilats PC1245
- Aircraft time: 643 hours
- Engine: Pwa PT6A67B
- Propeller: Hartzl HCE4A3D
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Hose
- Part number: 5302412123
- Condition: Leaking
- Location: Anti Ice Sys
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) EXHAUST STAINING WAS NOTED COMING FROM LT INTAKE LIP DE-ICE AREA. SUBJECT HOSE (SEAL)WAS FOUND TOBE LEAKING WHERE THE LT PIPE COMES DOWN FROM THE EXHAUST STACK AND JOINS WITH THE LIP DEICE PART.HOSE REPLACED WITH NEW.
